# SDR DALA2025040402598

- Difficulty date: April 3, 2025
- Submitted: April 4, 2025
- Operation: Air carrier
- Aircraft: N900PC
- Make and model: Boeing 757-26D
- Aircraft serial: 28446
- Aircraft time: 82,651 hours, 35,494 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Packing
- Condition: Leaking
- Location: Valve
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

SHIP 0691 -MISC/DE- DUE TO LEFT HYDRAULIC SYSTEM QUANTITY LOSS. CORRECTIVE ACTION: REPLACED PACKING ON LEFT TRUCK POSITIONER VALVE.
